# SDR CA050621017

- Difficulty date: June 17, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW150A
- Condition: Leaking
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

(CAN) DURING TAKEOFF CLIMB, SMOKE WAS OBSERVED IN THE CABIN AND FLIGHTDECK.  THE CREW DECLARED AN EMERGENCY AND RETURNED TO POINT-OF-DEPARTURE WITH ENGINE BLEEDS SELECTED (OFF).  SUBSEQUENT INSPECTION REVEALED ENGINE INTERNAL OIL LEAKAGE.  MFG WILL INVESTIGATE THE INCIDENT AND WILL ADVISE OF ROOT CAUSE, ONCE DETERMINED.
